UNIGE document Scientific Article
previous document  unige:114859  next document
add to browser collection
Title

Symmetric multistep methods for constrained Hamiltonian systems

Authors
Published in Numerische Mathematik. 2013, vol. 124, no. 3, p. 517-539
Collection Open Access - Licence nationale Springer 
Abstract A method of choice for the long-time integration of constrained Hamiltonian systems is the Rattle algorithm. It is symmetric, symplectic, and nearly preserves the Hamiltonian, but it is only of order two and thus not efficient for high accuracy requirements. In this article we prove that certain symmetric linear multistep methods have the same qualitative behavior and can achieve an arbitrarily high order with a computational cost comparable to that of the Rattle algorithm.
Identifiers
Full text
Article (Published version) (372 Kb) - public document Free access
Structures
Citation
(ISO format)
CONSOLE, Paola, HAIRER, Ernst, LUBICH, Christian Viktor. Symmetric multistep methods for constrained Hamiltonian systems. In: Numerische Mathematik, 2013, vol. 124, n° 3, p. 517-539. doi: 10.1007/s00211-013-0522-z https://archive-ouverte.unige.ch/unige:114859

140 hits

68 downloads

Update

Deposited on : 2019-03-06

Export document
Format :
Citation style :